# SDR SWAA2024051069043

- Difficulty date: March 30, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,713 hours, 17,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 664 Rbl 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-CRACK ON VAPOR BARRIER WEB LOC ON RBL 36 BS 663.75 MLG COMPARTMENT.   FAULT RESOLVED ON OTHER FAULT DUE TO IS A DUPLICATED TASK. THE JOB IS PERFORMED ON TTG8Q00SHRP6
